Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4636
Title: On the Krall-type discrete polynomials
Authors: Álvarez-Nodarse, R. 
Petronilho, J. 
Keywords: Quasi-definite linear functionals; Classical discrete polynomials; q-polynomials; Krall-type polynomials; Orthogonal polynomials; Addition of delta Dirac masses
Issue Date: 2004
Citation: Journal of Mathematical Analysis and Applications. 295:1 (2004) 55-69
Abstract: In this paper we present a unified theory for studying the so-called Krall-type discrete orthogonal polynomials. In particular, the three-term recurrence relation, lowering and raising operators as well as the second order linear difference equation that the sequences of monic orthogonal polynomials satisfy are established. Some relevant examples of q-Krall polynomials are considered in detail.
URI: http://hdl.handle.net/10316/4636
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file2d5ee2e658fe4d4aaa70acd8628a1421.pdf240.89 kBAdobe PDFView/Open
Show full item record

Page view(s)

126
checked on Jan 14, 2020

Download(s)

58
checked on Jan 14, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.